Refined rates of bias convergence for generalized L-Statistics in the i.i.d. case

Volume 26 / 1999

George Anastassiou, Tomasz Rychlik Applicationes Mathematicae 26 (1999), 437-455 DOI: 10.4064/am-26-4-437-455

Abstract

Using tools of approximation theory, we evaluate rates of bias convergence for sequences of generalized L-statistics based on i.i.d. samples under mild smoothness conditions on the weight function and simple moment conditions on the score function. Apart from standard methods of weighting, we introduce and analyze L-statistics with possibly random coefficients defined by means of positive linear functionals acting on the weight function.

Authors

  • George Anastassiou
  • Tomasz Rychlik

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image